# SDR A6WA200640148

- Difficulty date: April 11, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 5,181 hours, 4,543 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605 STRINGER 20L IS BENT.  (K)  MAINTENANCE REPAIRED BY REMOVING DAMAGE SECTION OF STRINGER FS 600 TO 620, FABRICATED REPLACEMENT STRINGER AND SPLICES, INSTALLED REPAIR PARTS IAW CRJ 200 SRM 53-00-03 PAGE 204.  (M)
